MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 - patient identifier: sample id's are (b)(6).All available patient information was included.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated architect prolactin and provided the following data for 1 patient: customer reference range is > 20 ng/ml.On (b)(6) 2023 sample id: 2312071010 generated a result of 141 ng/ml on (b)(6) 2023 sample id: 2310131045 generated a result of 176 ng/ml.It was reported that the patient was retested at another laboratory, which generated a result less than 20 patient normal according to the endocrinologist and there was nothing to report on the mri.It was reported that the patient had the mri due to the prolactin results.It is unknown if the patient had iv contrast for the mri.The customer confirmed that there was no reported patient harm and there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Return testing was not completed as specimens were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review did not identify any nonconformances, or deviations associated with the complaint lots and customer reported issue.Ticket search by lot identified lot 56044ud00did not have an increase in complaint activity.The review of ticket and trending concluded that there were no identified trends.In-house testing was conducted using an in-house retained assay kit, which concluded all specifications were met, indicating that the lot is performing as expected.Labeling was reviewed and was found to address the customer reported issue.Based on the available information, no systemic issue or deficiency was identified for the architect prolactin, lot 56044ud00.Section b5 contains a correction to the customer reference range.
 
Event or Problem Description
The customer reported falsely elevated architect prolactin and provided the following data for 1 patient: customer reference range is > 20 ng/ml.On (b)(6) 2023 sample id: (b)(6) generated a result of 141 ng/ml.On (b)(6) 2023 sample id: (b)(6) generated a result of 176 ng/ml.It was reported that the patient was retested at another laboratory, which generated a result less than 20.Patient normal according to the endocrinologist and there was nothing to report on the mri.It was reported that the patient had the mri due to the prolactin results.It is unknown if the patient had iv contrast for the mri.The customer confirmed that there was no reported patient harm and there was no reported impact to patient management.Correction: customer reference range is < 20 ng/ml, not > 20 ng/ml.

Brand Name
ARCHITECT PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18407483
Report Number3005094123-2023-00386
Device Sequence Number8710936
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public00380740014865
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2024
Device Catalogue Number07K76-25
Device Lot Number56044UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer03/12/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6) ; ARC I1000SR INTGR, 01L86-40, (B)(6)
Patient SexUnknown